# SDR USAA2009070291660

- Difficulty date: June 15, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 69,906 hours, 43,531 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22910
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT BS 500D BETWEEN S13L TO S14L.  REPAIRED FUSELAGE FRAME AT BS 500D BETWEEN S13L TO S14L IAW SRM 51-70-11-0G.
